Positive Model Structures for Abstract Symmetric Spectra



Gorchinskiy, S and Guletskii, V
(2018) Positive Model Structures for Abstract Symmetric Spectra. APPLIED CATEGORICAL STRUCTURES, 26 (1). 29 - 46.

[img] Text
Positive8.pdf - Accepted Version

Download (152kB)
Item Type: Article
Uncontrolled Keywords: Symmetric monoidal model category, Cofibrantly generated model category, Localization of a model structure, Quillen functors, Symmetric spectra, Stable model structure, Stable homotopy category
Depositing User: Symplectic Admin
Date Deposited: 05 Dec 2018 09:30
Last Modified: 12 Jul 2019 02:10
DOI: 10.1007/s10485-016-9480-9
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3029505
Repository Staff Access